Descente de p-extensions galoisiennes kummeriennes.

Sylvie Monier

Mathematica Scandinavica (1996)

  • Volume: 79, Issue: 1, page 5-24
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Monier, Sylvie. "Descente de p-extensions galoisiennes kummeriennes.." Mathematica Scandinavica 79.1 (1996): 5-24. <http://eudml.org/doc/167393>.

@article{Monier1996,
author = {Monier, Sylvie},
journal = {Mathematica Scandinavica},
keywords = {Kummerian Galois -extensions; Galois descent problem; Galois extension; non-abelian -extensions},
number = {1},
pages = {5-24},
title = {Descente de p-extensions galoisiennes kummeriennes.},
url = {http://eudml.org/doc/167393},
volume = {79},
year = {1996},
}

TY - JOUR
AU - Monier, Sylvie
TI - Descente de p-extensions galoisiennes kummeriennes.
JO - Mathematica Scandinavica
PY - 1996
VL - 79
IS - 1
SP - 5
EP - 24
KW - Kummerian Galois -extensions; Galois descent problem; Galois extension; non-abelian -extensions
UR - http://eudml.org/doc/167393
ER -

NotesEmbed ?

top

You must be logged in to post comments.